Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 20, NWS Brownsville, TX

July 26, 2020Cameron County, Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 10:04 AM CDT for Cameron County, Hidalgo County, Texas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 10:04 AM CDT (15:04 UTC)
Expired
Jul 26, 2020, 7:00 PM CDT
In force
9 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 74 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 3.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

462 
WGUS54 KBRO 261504
FFWBRO
TXC061-215-261800-
/O.NEW.KBRO.FF.W.0020.200726T1504Z-200726T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1004 AM CDT Sun Jul 26 2020

...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS 
CITY STREETS NEAR HIGHWAY 83...

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...

* Until 100 PM CDT.

* At 1004 AM CDT, emergency management reported heavy rain across 
  the warned area with numerous stranded vehicles and motorist 
  rescues. Between 8 and 11 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Across all frontage roads and 
  numerous city streets near Highway 83. This is a PARTICULARLY 
  DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
  Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p. 
  Solis Middle School, Scissors, Donna Public Library, Donna Police 
  Department, Donna City Hall, North Alamo Elementary School, Donna 
  High School and Austin Middle School.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area. Please stay home and off flooded roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
      2605 9807 2607 9808 2606 9809 2607 9813
      2605 9815 2607 9818 2606 9820 2610 9829
      2612 9827 2612 9830 2610 9830 2615 9834
      2626 9826 2621 9786 2606 9786

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Hallman
4 follow-up statements
304 
WGUS74 KBRO 261659
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1159 AM CDT Sun Jul 26 2020

TXC061-215-261800-
/O.CON.KBRO.FF.W.0020.000000T0000Z-200726T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Hidalgo TX-
1159 AM CDT Sun Jul 26 2020

...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS 
CITY STREETS NEAR HIGHWAY 83...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS 
AFTERNOON FOR WEST CENTRAL CAMERON AND SOUTHEASTERN HIDALGO 
COUNTIES...

At 1159 AM CDT, Emergency management reported heavy rain across the 
warned area. Between 8 and 11 inches of rain have fallen. Flash 
flooding is ongoing or expected to begin shortly.

This is a FLASH FLOOD EMERGENCY for Across all frontage roads and 
numerous city streets near Highway 83. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Emergency management.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding of low water
         crossings, small creeks and streams, urban areas,
         highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
  Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p. 
  Solis Middle School, Scissors, Donna Public Library, Donna Police 
  Department, Donna City Hall, North Alamo Elementary School, Donna 
  High School and Austin Middle School.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
      2605 9807 2607 9808 2606 9809 2607 9813
      2605 9815 2607 9818 2606 9820 2610 9829
      2612 9827 2612 9830 2610 9830 2615 9834
      2626 9826 2621 9786 2606 9786

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Hallman
923 
WGUS54 KBRO 261723
FFWBRO
TXC061-215-262000-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200726T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1223 PM CDT Sun Jul 26 2020

...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS 
CITY STREETS NEAR HIGHWAY 83...

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...

* Until 300 PM CDT.

* At 1223 PM CDT, emergency management reported heavy rain across 
  the warned area. Between 8 and 11 inches of rain have fallen. 
  Flash flooding is ongoing or expected to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Across all frontage roads and 
  numerous city streets near Highway 83. This is a PARTICULARLY 
  DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
  Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p. 
  Solis Middle School, Scissors, Donna Public Library, Donna Police 
  Department, Donna City Hall, North Alamo Elementary School, Donna 
  High School and Austin Middle School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
      2605 9807 2607 9808 2606 9809 2607 9813
      2605 9815 2607 9818 2606 9820 2610 9829
      2612 9827 2612 9830 2610 9830 2615 9834
      2626 9826 2621 9786 2606 9786

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Hallman
698 
WGUS54 KBRO 261934 RRA
FFWBRO
TXC061-215-262200-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200726T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
234 PM CDT Sun Jul 26 2020

...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS 
CITY STREETS NEAR HIGHWAY 83...

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...

* Until 500 PM CDT.

* At 234 PM CDT, emergency management reported heavy rain across the 
  warned area. Between 8 and 12 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Across all frontage roads and 
  numerous city streets near Highway 83. This is a PARTICULARLY 
  DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
  Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p. 
  Solis Middle School, Scissors, Donna Public Library, Donna Police 
  Department, Donna City Hall, North Alamo Elementary School, Donna 
  High School and Austin Middle School.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
      2605 9807 2607 9808 2606 9809 2607 9813
      2605 9815 2607 9818 2606 9820 2610 9829
      2612 9827 2612 9830 2610 9830 2615 9834
      2626 9826 2621 9786 2606 9786

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Hallman
132 
WGUS54 KBRO 262133
FFWBRO
TXC061-215-270000-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200727T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
433 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...

* Until 700 PM CDT.

* At 433 PM CDT, emergency management reported heavy rain across the 
  warned area. Between 8 and 12 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
  Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p. 
  Solis Middle School, Scissors, Donna Public Library, Donna Police 
  Department, Donna City Hall, North Alamo Elementary School, Donna 
  High School and Austin Middle School.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
      2605 9807 2607 9808 2606 9809 2607 9813
      2605 9815 2607 9818 2606 9820 2610 9829
      2612 9827 2612 9830 2610 9830 2615 9834
      2626 9826 2621 9786 2606 9786

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:39 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 6:39 AM CDT, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
639 AM CDT Sun Jul 26 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Tropical Storm Hanna continues to provide a messy TAF
package today. Ceilings are generally VFR right now, but
convection is bringing heavy rain, reduced MVFR ceilings and
visibilities at times, and gusty southeasterly winds. As Hanna
continues to move off the west-southwest, rain bands will continue
to impact the Rio Grande Valley TAF sites this morning with
conditions improving east to west this afternoon, with rain
gradually diminishing and becoming more showery and winds
decreasing. With the core of Hanna off to the west, have left out
any mention of LLWS in this package. KHRL ASOS continues to be
down until further notice.

&&

.PREV DISCUSSION... /issued 426 AM CDT Sun Jul 26 2020/

..TROPICAL STORM HANNA MOVING FURTHER INLAND...

SHORT TERM (Today through Monday): Overnight, Hanna transitioned
into a Tropical Storm as it slightly weakened in the process of
moving further inland into areas of Deep South Texas and the Rio
Grand Valley. A plethora of Watches, Warnings, and Advisories
(Tropical Storm Warning, Flash Flood Watch, Coastal Flood
Advisory, High Surf Advisory) are in effect within the BRO County
Warning Forecast Area (CWFA). Hazardous conditions will continue
through the overnight hours and into Sunday morning as Hanna
continues to trek west-southwest across the region. Although
Hanna is forecast to be just across the Rio Grande River in Mexico
around sunrise today, additional showers and thunderstorms moving
inland throughout the day and into tonight will likely exacerbate
the flooding experienced already tonight within Deep South Texas
and the Rio Grande Valley. By Monday, showers will likely continue
as deep tropical moisture from Hanna lingers across the area.

LONG TERM (Monday Night through Saturday): A general elongated
500 mb trough axis will remain in place across Deep South TX and
the RGV from Monday through Wednesday. This will combine with
leftover tropical moisture from the remnants of Hanna to maintain
the convective chances during the first half of next week. 500 mb
ridging will start rebuilding over the TX Coastline and the RGV
during the latter half of the week allowing for hotter temps and
lower rain chances.

MARINE: Now through Monday...Buoy 42020 reported southeast winds
around 25 knots gusting to around 33 knots with seas of 12 feet
with a period of 9 seconds at 4 AM CDT. Dangerous marine
conditions are expected through this evening as Tropical Storm
Hanna moves further inland across Deep South Texas and into
Mexico. Although winds and seas will improve markedly for Sunday
night, a Small Craft Advisory may still be needed for the Laguna
Madre and Gulf of Mexico waters from 0 to 60 nautical miles
offshore due to remaining strong winds and rough seas.

Monday Night through Thursday: Surface ridging over the Gulf of
Mexico will maintain a general light to moderate onshore flow
pattern along the lower TX coastline next week. Some of the Gulf
swells may experience SCA swells into Monday night with
conditions improving afterwards. Some SCEC swells may linger
across the Gulf waters through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  80  87  77 /  80  50  50  50
BROWNSVILLE          86  80  87  77 /  80  50  50  50
HARLINGEN            85  78  87  76 /  80  50  60  50
MCALLEN              83  78  84  77 /  90  60  70  40
RIO GRANDE CITY      84  77  88  76 /  90  60  60  40
SOUTH PADRE ISLAND   85  81  84  80 /  70  50  40  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.

     High Rip Current Risk through Monday morning for TXZ256-257-351.

     Flash Flood Watch through this evening for TXZ248>257-351-353.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257-351.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.

GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation Update...69-Farris
Hazardous weather outlook, Jul 26, 5:09 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
509 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-271015-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for Kenedy,
Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron
County.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday.

A High Surf Advisory is in effect for the coastal portions of
Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday.

A High Rip Current Risk is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 9 AM CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The potential for heavy rainfall continues across deep South
Texas Monday as lingering tropical moisture associated with
Tropical Storm Hanna allow showers and thunderstorms to develop
across the area. Isolated localized flooding is likely with these
showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-271015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for the Laguna
Madre and the offshore waters of the lower Texas coast.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories will likely be needed for the offshore
waters of the lower Texas coast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Local storm report, Jul 26, 5:28 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
528 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     FLOOD            MISSION                 26.21N 98.31W
07/26/2020                   HIDALGO            TX   EMERGENCY MNGR

            MULTIPLE STREETS FLOODED IN THE CITY OF
            MISSION.

&&

MB
Local storm report, Jul 26, 5:45 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
545 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     NON-TSTM WND DMG 2 SE EDINBURG           26.28N 98.15W
07/26/2020                   HIDALGO            TX   PUBLIC

            A RESIDENT IN EDINBURG, TX REPORTED SMALL
            UPROOTED TREES AND SHINGLES BLOWN OFF OF
            ROOF NEAR NOVIS AVE.

&&
Local storm report, Jul 26, 5:50 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
550 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      MISSION                 26.21N 98.31W
07/26/2020                   HIDALGO            TX   EMERGENCY MNGR

            NUMEROUS WATER RESCUES IN SEVERAL AREAS
            WITHIN THE CITY OF MISSION.

&&

MB
Local storm report, Jul 26, 7:08 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
708 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     FLASH FLOOD      MISSION                 26.21N  98.32W
07/26/2020                   HIDALGO            TX   PUBLIC

            REPORT OF 12 INCHES OF WATER FLOWING ACROSS SHARY ROAD
            NEAR GRIFFIN PARK BLVD IN MISSION

&&

EVENT NUMBER BRO2000037

SCHROEDER
Local storm report, Jul 26, 7:17 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TORNADO          3 ESE BROWNSVILLE       25.91N 97.43W
07/26/2020                   CAMERON            TX   OTHER FEDERAL

            AIRPORT MANAGER REPORTS DAMAGE ON THE
            WESTERN SIDE OF BROWNSVILLE SOUTH PADRE
            ISLAND INTERNATIONAL AIRPORT. AIRCRAFT WAS
            MOVED, WINDOWS BLOWN OUT OF BUILDING(S) AND
            DAMAGE TO PERIMETER FENCE. TIME ESTIMATED.

&&

MB
Local storm report, Jul 26, 8:53 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      2 SE EDINBURG           26.28N 98.15W
07/26/2020                   HIDALGO            TX   PUBLIC

            WATER ENTERING HOMES ON THE SOUTHEAST SIDE OF EDINBURG.
            EVENT TIME BASED ON TIME THE REPORT WAS RECEIVED.

&&

BMEJIA

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.